# SDR DALA2014072104171

- Difficulty date: July 20, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 50,629 hours, 27,123 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND UNDERLYING DOUBLER DAMAGED. REPAIRED IAW ERA 527710-14.
